# SDR SWAA2023060141585

- Difficulty date: April 26, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 51,630 hours, 31,054 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Condition: Debonded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 191D OUTER SKIN IS DISBONDED. (MARKED)<[01] IDENTIFIED MATERIAL OF PANEL 191D IAW SRM 53-30-70-0I-1 FIGURE 1-2; ITEM 9; TABLE 2  DAMAGE IS OUT OF ALLOWABLE DAMAGE LIMITS IAW SRM 53-30-70-1A-1 TABLE 101; PARA 4.A(4)  REPAIR TO BE ACCOMPLISHED IAW SRM 51-70-05 PER SRM 53-30-70-2R-1 PARA 4.B(1) AND 4.D; TABLE 201  VISUALLY EXAMINED EXTENT OF DAMAGE; TAP TESTED - DISBOND NOTED; REMOVED 1.875' DIA OF OUTER SKIN AND PARTIAL DEPTH CORE; CLEANED REPAIR AREA IAW SRM 51-70-05-2R-2 PARA 4.A-B;[05] CURED POTTING AT ROOM TEMP; SANDED POTTING TO CONTOUR; CLEANED REPAIR AREAS; FABRICATED REPAIR PLIES FROM BMS 8-79 LOT 1523846-1 AND BMS 5-129 LOT 1513774-1; FABRICATED FOIL MESH FROM BMS8-336 LOT 1519795-1 AND BMS 5-129 (GR10) LOT 1510615-1; INSTALLED REPAIR PLIES AND MESH REPAIR PARTS; VACUUM BAGGED AND SET FOR CURE IAW SRM 51-70-05-2R-11 PARA 4.B-D; SRM 51-70-05-2R-2 PARA 4.D NOTE AND PARA 4.G-I AND SRM 51-70-14-2R-4 PARA 6.C-D; 6.H-I; 6.K(1-10) AND 6.K(11)(A)(1)  HOT BONDER ID ATS883 DATE 10/2023;[06] CURED REPAIR; UNBAGGED AND LIGHTLY SANDED IAW SRM 51-70-05-2R-2 PARA 4.I AND 4.K; SRM 51-70-14-2R-4 PARA 6.K(11-12[10] REFINISHED REPAIR AREA IAW AMM 51-21-99-300-802 PARA 3.C(1)(A-E)  REPAIRED DISBOND ON OUTER SURFACE ON PANEL 191D IAW SRM 51-70-05-2R-2; SRM 51-70-05-2R-11 AND SRM 51-70-14-2R-4;
